TITLE

Semi-Compactness and S*-Closedness in Smooth L-Fuzzy Topological Spaces

AUTHOR(S)
Ari, A. Arzu; Ayg�n, Halis
PUB. DATE
October 2007
SOURCE
Advances in Theoretical & Applied Mathematics;2007, Vol. 2 Issue 3, p197
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In thiswork, weintroduce definitions of smooth semi-compactness and S*-closedness for arbitrary L-fuzzy sets in smooth L-fuzzy topological spaces and study some of their properties. We also investigate relations between these concepts and the other definitions of compactness in smooth L-fuzzy spaces.
ACCESSION #
35173165

 

Related Articles

  • Principal fuzzy grill and its associated fuzzy topology. Mukherjee, M. N.; Das, Sumita // Journal of Advanced Research in Pure Mathematics;2011, Vol. 3 Issue 2, p131 

    In this paper, we introduce a new kind of fuzzy grill and consider a new fuzzy topology generated by this particular fuzzy grill. It is seen that the original fuzzy topology Ï„ in a fuzzy topological space (X, Ï„ ) becomes suitable, in some defined sense, for this typical fuzzy grill....

  • OR-CONVERGENCE AND WEAK OR-CONVERGENCE OF NETS AND THEIR APPLICATIONS. HONG-YAN LI; FU-GUI SHI // Proyecciones - Journal of Mathematics;2008, Vol. 27 Issue 1, p81 

    In this paper, the theory of OR-convergence and weak OR-convergence of nets is introduced in L-topological spaces by means of neighborhoods and strong neighborhoods of fuzzy points based on Shi's O-convergence. It can be used to characterize preclosed sets, preopen sets, δ-closed sets,...

  • FUZZY PARA - LINDELOF SPACES. BAIJU, T.; JOHN, SUNIL JACOB // Proyecciones - Journal of Mathematics;2009, Vol. 28 Issue 3, p253 

    In this paper we introduce the concept of Para-Lindelof spaces in L-topological spaces by means of locally countable families of L-fuzzy sets. Further some characterizations of fuzzy para-Lindelofness and flintily para-Lindelofness in the weakly induced L-topological spaces are also obtained....

  • Fuzzy Selection Principle. Shah, Mazlina Muzafar; Wahab, Abd Fatah // European Journal of Scientific Research;7/30/2011, Vol. 56 Issue 4, p496 

    Chang has introduced the concept of fuzzy topological space (fts) (X, t~) where t~ a collection of fuzzy subset in X satisfies conditions of fuzzy topology. In this paper by using Zadeh's fuzzy set and Chang's fuzzy cover, we will divide fuzzy open cover with some classes and discuss the...

  • ON (L, M)-FUZZY CLOSURE SPACES. AYGÜN, H.; Ç:ETKIN, V.; ABBAS, S. E. // Iranian Journal of Fuzzy Systems;Dec2012, Vol. 9 Issue 5, p41 

    The aim of this paper is to introduce (L, M)-fuzzy closure structure where L and M are strictly two-sided, commutative quantales. Firstly, we define (L, M)-fuzzy closure spaces and get some relations between (L, M)double fuzzy topological spaces and (L, M)-fuzzy closure spaces. Then, we...

  • Strongly Alpha Generalized Closed Sets in Intuitionistic Fuzzy Topological Spaces.  // International Journal of Pure & Applied Sciences & Technology;Mar2011, Vol. 3 Issue 1, p50 

    The article presents a research study which focuses on the mathematical equation for the intuitionistic fuzzy topological (IFT) and set (IFS) spaces. Researchers states that these mentioned fuzzy topological spaces are derived from fuzzy set origin. Researchers have combined the equation of the...

  • On a new category of fuzzy sets. Agnes, A. R. Porselvi; Sivaraj, D.; Chelvam, T. Tamizh // Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 4, p73 

    We introduce the concept of a morphism between fuzzy sets, which enables us to define the category of fuzzy sets. Next, we give elementwise characterization of some special morphisms in this category which will be useful for later studies. We prove that unlike the category of sets, this category...

  • λ - Closed Sets in Intuitionistic Fuzzy Topological Spaces. Rajarajeswari, P.; Bagyalakshmi, G. // International Journal of Computer Applications;Nov2011, Vol. 34, p25 

    In this paper we introduce a new class of intuitionistic fuzzy closed set namely intuitionistic fuzzy λ-closed set and intuitionistic fuzzy λ-open set and studied some of their basic properties.

  • Some remarks on fuzzy σ-Baire spaces. Thangaraj, G.; Poongothai, E. // Scientia Magna;2014, Vol. 10 Issue 1, p112 

    In this paper we investigate several characterizations of fuzzy σ-Baire spaces and study the conditions under which a fuzzy topological space becomes a fuzzy σ-Baire space.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics